# SDR COEA2016080302807

- Difficulty date: August 3, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: S57412114003
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AREA ON ONBOARD UPPER EDGE OF LEADING EDGE RT WING WS 615.  REPAIRED IAW CETS-3508/16.
